# SDR A6WA201240504

- Difficulty date: April 5, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 21,940 hours, 20,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 574-590
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE LOWER SKIN 574 TO 590 HAS MULTIPLE SKIN GOUGES AND NICKS.  REPAIRED MULTIPLE SKIN GOUGES AND NICKS ON LOWER SKIN FS 574 TO 590 IAW EA 12-2012-062.
